Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 6, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 1, 2007, 7:26 AM CST for Des Moines County, Iowa. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 7:26 AM CST (13:26 UTC)
- Expired
- Mar 1, 2007, 7:42 AM CST
- In force
- 16 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Des Moines County, IA
The radar
The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 011326 SVRDVN IAC057-011400- /O.NEW.KDVN.SV.W.0006.070301T1326Z-070301T1400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 726 AM CST THU MAR 1 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DES MOINES COUNTY IN SOUTHEAST IOWA... * UNTIL 800 AM CST. * AT 722 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR DANVILLE...OR ABOUT 12 MILES NORTHWEST OF BURLINGTON...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MEDIAPOLIS BY 735 AM CST... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4092 9135 4079 9128 4093 9102 4106 9125 $$ NICHOLS
1 follow-up statement
000 WWUS53 KDVN 011342 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 742 AM CST THU MAR 1 2007 IAC057-011351- /O.CAN.KDVN.SV.W.0006.000000T0000Z-070301T1400Z/ DES MOINES IA- 741 AM CST THU MAR 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR DES MOINES COUNTY IS CANCELLED... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN. . LAT...LON 4092 9135 4079 9128 4093 9102 4106 9125 $$ NICHOLS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:00 AM CST, 4 hours 26 minutes earlier.
Area forecast discussion, Mar 1, 3:00 AM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 AM CST THU MAR 1 2007 .DISCUSSION... BUSY ONGOING WEATHER AND PLETHORA OF PRODUCTS AND HEADLINES TO GET OUT. WITH BRISK EAST SFC FETCH AND SFC DPTS IN THE UPPER 20S HAVING EVAPO COOLING/NEG FEEDBACK POTENTIAL TO KEEP TEMPS AT OR JUST BELOW FREEZING...ALREADY HAVE ISSUED A FREEZING RAIN ADVISORY FOR NORTHWEST 2 TIER OF IA COUNTIES AND JO DAVIESS IN FAR NW IL. SOUTHERN TWO TIER OF COUNTIES MAY BE MARGINAL WITH SHALLOW COLD SFC LAYER AND WARMER AIR DRAG DOWN TO SFC EFFECT BY MODERATE TO HEAVY RAIN EFFECT...BUT WILL KEEP IT GOING FOR NOW THRU 9 AM BEFORE SFC TEMPS REALLY MAKE HEADWAY ABOVE 32 DEGREES. WITH LATEST SUITE OF 00Z MODEL RUNS...INTERESTING HOW THE NAM HAS SWITCHED PLACES WITH THE PREVIOUS TWO 00Z GFS RUNS AND IS THE FURTHEST EAST/BESIDES THE THROWN OUT NGM/. THE NEW/00Z GFS...UKMET AND ECMWF TAKE LOW UP ALONG AND WEST OF THE DVN CWA THRU 00Z FRI... GENERALLY BOMBING TO AROUND 980 MB AS IT NEARS THE ALO VCNTY BY 00Z. THE NAM IS FURTHER EAST MOVING NORTH OUT OF NORTHWEST MO AND UP ALONG AND WEST OF THE MS RVR. LOOKING AT MSAS TRENDS OF PRESSURE FALLS ACRS NORTHERN IL AND FAR EASTERN IA...THIS WOULD SUPPORT THE NAM. BUT PUTTING THE CYCLONE INTO MOTION TO ITS CURRENT POSITION... EXTRAPOLATING IT FURTHER ALMOST SUPPORTS THE GFS-UKMET BLEND. WILL STILL SIDE WITH THE NAM SYNOPTIC SCALE FEATURES AND SMALLER/MESO SCALE FORCING PARAMETERS...ALTHOUGH IT IS FAILING WITH CURRENT ACTUAL PRECIP TRENDS. THIS SOLUTION SUPPORTS WIDESPREAD MODERATE TO HEAVY RAINFALL THRU 18Z WITH EMBEDDED ELEVATED THUNDERSTORMS...WITH MID LEVEL CAPES AND LAPSE RATES SUPPORTING THUNDER CONTINUING ACRS THE SOUTHEAST HALF OF THE DVN FCST AREA AND THE EASTERN I80 CORRIDOR IN IL THROUGH EARLY AFTERNOON. VERY STRONG LOW TO MID LEVEL WARM/MOIST CONVEYOR WILL CONTINUE TO ACT TO SATURATE MID LEVELS THOUGH...POSSIBLY LIMITING THUNDER BY LATE MORNING. FLOOD WATCH WILL CONTINUE WITH EXPECTED ADDITION OF NEW RIVER FLOOD WARNINGS AND EVEN SOME FLASH FLOODING POTENTIAL FOR LATER THIS MORNING IN MUCH OF THE CWA. STILL EXPECT A DRY SLOT TO BRING BREAK IN PRECIP IN MOST OF THE CWA THIS AFTERNOON AND INTO THE EARLY EVENING IN THE NORTHEAST/NW IL/. WITH THE NAM ADVERTISING A TROP FOLD DOWN TO AT LEAST H550 MB RIGHT BEHIND NORTHWARD MIGRATING NEARLY STACKED CYCLONE OVER MOST OF THE DVN CWA BY LATE AFTERNOON. THIS PLUS THE OBVIOUS INTENSE PRESSURE GRADIENT BUILDING ACRS THE AREA SOUTH OF THE STILL DEEPENING SFC LOW TO 980 MB OR EVEN LOWER AS IT PROPAGATES INTO SOUTHWEST WI THIS EVENING...SUPPORTS GOING WITH A HIGH WIND WARNING FOR GENERALLY THE SOUTH HALF OF THE CWA FROM LATE AFTERNOON INTO FRI MORNING. VERTICAL WIND PROFILES ON MOST MODELS AND MOMENTUM TRANSFER POTENTIAL WITH ENHANCED PRECIP BANDS SUPPORT SUSTAINED 30-40 MPH WITH GUSTS AT LEAST TO 53-57 MPH AT TIMES. WIND ADVISORY CRITERIA MAY LAST WELL INTO THE DAY FRIDAY. WITH WRAP AROUND SNOW TAKEN INTO ACCOUNT LATE AFTERNOON AND ESPECIALLY OVERNIGHT INTO FRI MORNING...HAVE DECIDED TO GO WITH WINTER STORM WARNING FOR 4-7 INCHES IN FAR NORTHWEST CORNER OF THE DVN CWA...AND A WINTER WX ADVISORY GENERALLY ALONG AND NORTH OF A LINE FROM SIGOURNEY...TO CLINTON AND TO FREEPORT FOR 2-5 INCHES OF SNOW. ALL THESE AMOUNTS WITH A TIME LINE OF 00Z-18Z FRIDAY...SNOW SPREADING/WRAPPING AROUND FROM THE SOUTHWEST TO NORTHEAST BY LATE AFTERNOON AND CONTINUING INTO FRI MORNING. HIGH WINDS COMBINED WITH THE SNOW FOR EXTREME BLOWING AND NEAR WHITEOUT/BLIZZARD CONDITIONS WILL BE STRESSED IN BOTH THE WARNING AND ADVISORY. ALL IN ALL...MARCH IN LIKE AN ENRAGED BABOON. && DVN WATCHES/WARNINGS/ADVISORIES... IA...FREEZING RAIN ADVISORY CONTINUES THROUGH 9 AM ALONG AND NORTH OF A VAN HORNE...TO SABULA LINE. WINTER STORM WARNING TONIGHT THROUGH NOON FRIDAY FOR BUCHANAN...DELAWARE...BENTON AND LINN. WINTER WEATHER ADVISORY FOR REST OF EASTERN IA NORTH OF I80 CORRIDOR. HIGH WIND WARNING FOR SOUTHEAST IA FROM 21Z THU THROUGH 12Z FRI. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON. IL...FREEZING RAIN ADVISORY FOR JO DAVIESS CONTINUES THROUGH 9 AM THIS MORNING. WINTER WEATHER ADVISORY FOR JO DAVIESS...STEPHENSON AND CARROLL TONIGHT THRU NOON FRIDAY. HIGH WIND WARNING FROM LATE AFTERNOON THROUGH FRI MORNING FOR REST OF WEST CENTRAL IL. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON. MO...HIGH WIND WARNING FOR LATE AFTERNOON THROUGH FRIDAY MORNING. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON. && 12
Hazardous weather outlook, Mar 1, 5:45 AM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 545 AM CST THU MAR 1 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-021100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 545 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SOME LIGHT FREEZING RAIN WITH MINOR ICE ACCUMULATIONS OF UNDER A TENTH OF AN INCH...WILL CONTINUE TO BE POSSIBLE THROUGH MID MORNING ALONG AND NORTH OF THE ROUTE 20 CORRIDOR. EARLY MORNING MOTORISTS SHOULD PREPARE FOR LOCALIZED SLICK SPOTS IN THESE AREAS. A FREEZING RAIN ADVISORY CONTINUES UNTIL 9 AM FOR FAR NORTHEAST IOWA INTO EXTREME NORTHWEST ILLINOIS. A POWERFUL STORM SYSTEM WILL IMPACT THE REGION TODAY THROUGH SATURDAY. THIS SYSTEM WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA THROUGH NOON TODAY. A FEW STORMS ALONG AND SOUTHEAST OF A LINE FROM FAIRFIELD IOWA...TO PRINCETON ILLINOIS...MAY BE STRONG ENOUGH TO PRODUCE HAIL UP TO THE SIZE OF PENNIES. THE STORM PREDICTION CENTER HAS OUTLOOKED EXTREME SOUTHEAST IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS FOR A SLIGHT RISK OF SEVERE WEATHER TODAY. THIS NEXT ROUND OF SHOWERS AND STORMS THIS MORNING MAY PRODUCE AN ADDITIONAL HALF INCH...UP TO AN INCH OF RAINFALL THROUGH NOON. THIS KIND OF RAINFALL AND RUN OFF OVER PARTIALLY FROZEN GROUND...ON TOP OF THE HALF INCH TO AN INCH THAT HAS ALREADY FALLEN OVERNIGHT...WILL LEAD TO SIGNIFICANT RISES ON AREA RIVER AND STREAM LEVELS...WITH MANY GOING OUT OF BANK AND PAST THE FLOOD STAGE. ICE ACTION WILL ALSO ADD TO ANY RIVER OR STREAM FLOODING POTENTIAL. FLASH FLOODING OF LOW- LYING AND URBAN AREAS WILL ALSO BE A THREAT. A FLOOD WATCH CONTINUES FOR THE ENTIRE AREA THROUGH FRIDAY EVENING. LATE THIS AFTERNOON AND TONIGHT...A TEMPORARY BREAK IN THE PRECIPITATION IS EXPECTED DURING THE AFTERNOON...BEFORE COLD AIR WRAPPING IN BEHIND THE EXITING STORM SYSTEM BRINGS THE THREAT OF SNOW. SNOW IS EXPECTED TO OVERSPREAD THE AREA FROM WEST TO EAST FROM LATE AFTERNOON...AND LAST INTO THE OVERNIGHT. WITH THE SNOW CONTINUING INTO FRIDAY...AREAS NORTHWEST OF A CEDAR RAPIDS...TO DYERSVILLE LINE WILL EXPERIENCE SNOWFALL AMOUNTS OF 4 TO 7 INCHES BY FRIDAY AFTERNOON. THIS AREA IS UNDER A WINTER STORM WARNING TONIGHT THROUGH NOON FRIDAY. AREAS GENERALLY ALONG AND NORTH OF A LINE FROM WILLIAMSBURG...TO CLINTON...AND TO MOUNT CARROLL WILL RECEIVE FROM 2 TO 5 INCHES OF NEW SNOWFALL BY MIDDAY FRIDAY. THESE AREAS ARE UNDER A WINTER WEATHER ADVISORY FOR TONIGHT THROUGH NOON FRIDAY. ALONG WITH THE ARRIVAL OF THE SNOW...STRONG WEST WINDS OF 25 TO 40 MPH... WITH GUSTS OF AT LEAST 50 MPH WILL SWEEP ACROSS THE AREA THIS AFTERNOON AND ESPECIALLY TONIGHT. THESE STRONG WINDS WILL COMBINE WITH THE MORE SUBSTANTIAL SNOW BANDS TO PRODUCE NEAR WHITEOUT OR BLIZZARD-LIKE CONDITIONS AT TIMES THROUGH FRIDAY MORNING. FOR THE REST OF THE AREA GENERALLY ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR...A HIGH WIND WARNING IS IN EFFECT FOR LATE THIS AFTERNOON AND TONIGHT. HIGH WINDS SUSTAINED BETWEEN 30 AND 40 MPH WITH GUSTS OVER 55 MPH WILL OVERSPREAD THE WARNING AREA FROM SOUTHWEST TO NORTHEAST FROM LATE THIS AFTERNOON THROUGH TONIGHT. THESE HIGH WINDS WILL THEN LAST INTO FRIDAY MORNING. THESE WIND SPEEDS WOULD BE CAPABLE OF PRODUCING WIND DAMAGE TO TREES AND POWER LINES...ESPECIALLY IN LOCATIONS THAT RECEIVED DAMAGE IN THE ICE STORM LAST WEEKEND. IN ADDITION...THE HIGH WINDS COMBINED WITH PERIODS OF LIGHT TO MODERATE SNOW TONIGHT MAY REDUCE VISIBILITIES BELOW A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OCCASIONAL LIGHT SNOW AND WINDY CONDITIONS WILL THEN LAST INTO FRIDAY EVENING. ADDITIONAL LIGHT SNOW ACCUMULATIONS WILL OCCUR FRIDAY AFTERNOON AND EVENING...WITH WINDS OF 20 TO 30 MPH AND GUSTS STILL OVER 40 MPH. THIS WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITIES IN AREAS THAT RECEIVE SEVERAL INCHES OF SNOW ACCUMULATION THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH NOON SOUTH OF THE INTERSTATE 80 CORRIDOR. 12
In the hours before
Local storm report, Mar 1, 3:13 AM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM HAIL DOVER 41.43N 89.40W
03/01/2007 E0.25 INCH BUREAU IL TRAINED SPOTTER
PEA SIZE HAIL LASTING 3 MINUTES. RELAYED BY NWS LOT.
&&
14Local storm report, Mar 1, 3:28 AM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM HAIL MACOMB 40.47N 90.68W
03/01/2007 M0.88 INCH MCDONOUGH IL TRAINED SPOTTER
NICKEL TO PENNY SIZED HAIL COVERING THE GROUND.
&&
BILLNLocal storm report, Mar 1, 3:29 AM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM HAIL 2 N MACOMB 40.50N 90.68W
03/01/2007 M0.75 INCH MCDONOUGH IL TRAINED SPOTTER
WINDS ALSO TO 45 MPH.
&&
BILLNLocal storm report, Mar 1, 3:31 AM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM HAIL 2 S BUSHNELL 40.52N 90.50W
03/01/2007 M0.75 INCH MCDONOUGH IL TRAINED SPOTTER
SOME PONDING OF WATER AND WINDS TO 45 MPH.
&&
BILLNLocal storm report, Mar 1, 3:46 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HAIL 2 N MACOMB 40.50N 90.68W
03/01/2007 M0.75 INCH MCDONOUGH IL TRAINED SPOTTER
PEA TO PENNY SIZE HAIL COVERING GROUND. WINDS SUSTAINED
AROUND 40 MPH. PEAK GUST 57.2 MPH. VERY HEAVY RAIN.
0324 AM HAIL 2 S BUSHNELL 40.52N 90.50W
03/01/2007 M0.75 INCH MCDONOUGH IL TRAINED SPOTTER
HEAVY RAIN. PONDING OF WATER. WINDS ESTIMATED AT 45 MPH.
&&
14Local storm report, Mar 1, 4:21 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM FREEZING RAIN DUBUQUE 42.50N 90.69W
03/01/2007 U0.00 INCH DUBUQUE IA LAW ENFORCEMENT
REPORTS FROM PATROL CARS OF MODERATE TO HEAVY RAIN WITH
SOME FREEZING OF RAIN. A FEW CARS IN DITCHES DUE TO ICE
AND SLUSH.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:19 AM CST | Freezing Rain Advisory | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 8 hr |
| Mar 1, 3:55 AM CST | Winter Storm Warning | DVN | Benton, Buchanan, Delaware, Linn | 10 hr |
| Mar 1, 3:55 AM CST | Winter Weather Advisory | DVN | Cedar, Clinton, Dubuque, Iowa, Jackson, Johnson and 1 more | 24 hr |
| Mar 1, 4:02 AM CST | High Wind Warning | DVN | Cedar, Clinton, Des Moines, Henry, Iowa, Jefferson and 8 more | 24 hr |
| Mar 1, 2:18 PM CST | Snow and Blowing Snow Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 13 more | 37 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.